# SDR AUS20010434

- Difficulty date: January 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Link Rod
- Part number: 3592
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 9 CYLINDER LINKROD BROKEN. SEVERE INTERNAL DAMAGE PREVENTED ESTABLISHING THE CAUSE OF THE FAILURE.
